# SDR ASOA2014082211130

- Difficulty date: July 24, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 14,503 hours, 10,073 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT LOWER FAN COWL BETWEEN FWD 2 LATCHES.  COMPLIED WITH STS EA 12-2014-133, REV A, SECTION 111, PERMANENT REPAIR, DENT MEASURES .009".  RECEIVED AND COMPLIED WITH ECTC EA 12-2014-133, REV B.  COMPLIED WITH STS EA 12-2014-133, REV A, SECTION 111, PERMANENT REPAIR A.  PERMANENT REPAIR.
